# SDR DALA1129029871

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA BETWEEN GEAR DOORS THRU ACCESS 5501 UPPER LT ANGLE CRACKED APPROX  2 INCHES.  CUT AND REMOVED DAMAGED SECTION OF ANGLE.  NDT IAW NDT SPM 06-10-01, A2700 CHECKED GOOD.  FAB (1) REPAIR SECTION 7075 0 .063.  HEAT TREAT TO T6    ACCOMP ON TRAVELER NO0977.  FAB 2EA REPAIR ANGLES 7075 T6 .032.  ALL IAW SRM 53-01, FIG 2.  ALODINED, PRIMED IAW SRM 51-10-3.  INST REPAIR IAW SRM 53-01 FIG 2.
